MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARD® HYDRO-GLIDE¿ GUIDEWIRE

C.R. BARD, INC. (COVINGTON) -1018233 BARD® HYDRO-GLIDE¿ GUIDEWIRE
Catalog Number 145FS38
Medical Device Problem Code Flaked (1246)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that hydrophilic film coating came off in the patient.Almost like a snakeskin.They opened another wire.Per follow-up information received on 10apr2024, it was reported that there were a total of 29 wires pulled off the shelf after the incident with the reported wire that was flaking.That particular wire was discarded.No patient harm was reported.Customer has the remaining 29 that will be sent in for sample.
 
Event or Problem Description
It was reported that hydrophilic film coating came off in the patient.Almost like a snakeskin.They opened another wire.Per follow-up information received on 10apr2024, it was reported that there were a total of 29 wires pulled off the shelf after the incident with the reported wire that was flaking.That particular wire was discarded.No patient harm was reported.Customer has the remaining 29 that will be sent in for sample.Per sample received on 30apr2024, the customer returned six additional lot numbers for (batch#gfhw0335), (batch#gfhv2176, (batch#gfhx1239), (batch# gfhx1243), (batch#gfgr2107) and (batch#gfgr2531).
 
Additional Manufacturer Narrative
The reported event was unconfirmed.Received 6 guidewires in unopened original packaging, no flaking noted in any of the 6, reported event was unconfirmed.The device is considered within specification and the reported event is considered unconfirmed.No root cause could be found because the reported event was unconfirmed.A dhr is not required since the reported failure was unconfirmed.The reported event is unconfirmed a labeling review is not required.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
BARD® HYDRO-GLIDE¿ GUIDEWIRE
Common Device Name
GUIDEWIRE
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer (Section G)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington 30014
7707846100
MDR Report Key19132813
Report Number1018233-2024-02179
Device Sequence Number11926817
Product Code EZB
UDI-Device Identifier00801741053269
UDI-Public(01)00801741053269
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number145FS38
Device Lot NumberGFGT0251
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/01/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/01/2024
Supplement Date Received by Manufacturer07/02/2024
Initial Report FDA Received Date04/18/2024
Supplement Report FDA Received Date07/03/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/26/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown